# SDR DALA2016062504930

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Punctured
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE LOWER SKIN ON LT MAIN GEAR STRUT DOOR.  LWR SKIN ON LT MAIN GEAR STRUT DOOR WAS REPAIRED IAW SRM 51-70-2D, PAR 18B.
